An axiomatoc approach to pseudo-boolean programming. I
Matematički vesnik, Tome 22 (1970) no. 3, p. 403
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
90C09
@article{MV_1970_22_3_a20,
author = {S. Rudeanu},
title = {An axiomatoc approach to pseudo-boolean programming. {I}},
journal = {Matemati\v{c}ki vesnik},
pages = {403 },
year = {1970},
volume = {22},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_3_a20/}
}
S. Rudeanu. An axiomatoc approach to pseudo-boolean programming. I. Matematički vesnik, Tome 22 (1970) no. 3, p. 403 . http://geodesic.mathdoc.fr/item/MV_1970_22_3_a20/